MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240050150
Medical Device Problem Codes Break (1069); Premature Activation (1484); Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the coil prematurely deployed and an additional device was required.This 5x15 embold? fibered device was selected for use during a coronary artery fistula embolization procedure.During the procedure, the embold device was introduced into the microcatheter.During the delivery process, the device was unable to be advanced when one third of the coil remained, preventing further progression.Upon withdrawing the coil, it was found that the coil had become detached, and the coil remained in the main coronary artery.It was removed with a retrieval device, and a neuro coil was used to embolize and complete the procedure.There were no patient complications, and the patient condition was stable following the procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the coil prematurely deployed and an additional device was required.This 5x15 embold? fibered device was selected for use during a coronary artery fistula embolization procedure.During the procedure, the embold device was introduced into the microcatheter.During the delivery process, the device was unable to be advanced when one third of the coil remained, preventing further progression.Upon withdrawing the coil, it was found that the coil had become detached, and the coil remained in the main coronary artery.It was removed with a retrieval device, and a neuro coil was used to embolize and complete the procedure.There were no patient complications, and the patient condition was stable following the procedure.It was further reported that the coil was able to be passed approximately two thirds through the catheter before it could no longer advance, and resistance was also experienced upon withdrawal.The delivery wire broke near the distal coupler, and upon removal, both couplers remained on the delivery wire.Attempts had been made to remove the device and microcatheter as a whole; however, when removed, it was found that the coil was detached and remained in the coronary artery main trunk.

Brand Name
EMBOLD? FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23821000
Report Number2124215-2025-91168
Device Sequence Number18668097
Product Code KRD
UDI-Device Identifier08714729983590
UDI-Public(01)08714729983590(17)280521(10)36584911
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240050150
Device Catalogue NumberM001394240050150
Device Lot Number0036584911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/15/2026
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight54 KG